# SDR SWAA2020040126857

- Difficulty date: February 7, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD # 241 EF TOP SKIN PLY SURFACE THE LENGTH AND WIDTH OF BOARD; IN SEVERAL AREAS FIBERS ARE DAMAGED / FABRICATED NEW PASSENGER CABIN FLOOR BOARD #241EF PE WN4933; A29079; A25968
